# SDR AALA202305230415

- Difficulty date: May 19, 2023
- Submitted: May 23, 2023
- Operation: Air carrier
- Aircraft: N868NN
- Make and model: Boeing 737823
- Aircraft serial: 40763
- Aircraft time: 35,795 hours, 15,083 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Vapor Barrier
- Condition: Cracked
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. CRACKS IN RIGHT HAND AIR CONDITIONING BAY, WING CENTER SECTION REAR SPAR VAPOR BARRIER LOCATED AT BS 663 AND RBL 32. REPAIRED VAPOR BARRIER PER AARD 57-10-10-9 REPAIR 9 AND SRM 57-10-10-2R-2 REPAIR 2.
